IDEAS home Printed from
   My bibliography  Save this paper

What Do Discounted Optima Converge To? A Theory of Discount Rate Asymptotics in Economic Models


  • Dutta, P.K.


No abstract is available for this item.

Suggested Citation

  • Dutta, P.K., 1991. "What Do Discounted Optima Converge To? A Theory of Discount Rate Asymptotics in Economic Models," RCER Working Papers 264, University of Rochester - Center for Economic Research (RCER).
  • Handle: RePEc:roc:rocher:264

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    References listed on IDEAS

    1. Dutta, P.K. & Rustichini, A. & Lach, S., 1991. "Innovation and Product Differentiation," RCER Working Papers 262, University of Rochester - Center for Economic Research (RCER).
    2. Jovanovic, Boyan & Rob, Rafael, 1990. "Long Waves and Short Waves: Growth through Intensive and Extensive Search," Econometrica, Econometric Society, vol. 58(6), pages 1391-1409, November.
    3. Tom Lee & Louis L. Wilde, 1980. "Market Structure and Innovation: A Reformulation," The Quarterly Journal of Economics, Oxford University Press, vol. 94(2), pages 429-436.
    4. Dixit, Avinash K, 1989. "Entry and Exit Decisions under Uncertainty," Journal of Political Economy, University of Chicago Press, vol. 97(3), pages 620-638, June.
    5. Mansfield, Edwin & Schwartz, Mark & Wagner, Samuel, 1981. "Imitation Costs and Patents: An Empirical Study," Economic Journal, Royal Economic Society, vol. 91(364), pages 907-918, December.
    6. Stinchcombe, Maxwell B., 1992. "Maximal strategy sets for continuous-time game theory," Journal of Economic Theory, Elsevier, vol. 56(2), pages 235-265, April.
    7. Prajit K. Dutta, 1990. "Innovation and Product Differentiation," Discussion Papers 894, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    8. Shaked, Avner & Sutton, John, 1983. "Natural Oligopolies," Econometrica, Econometric Society, vol. 51(5), pages 1469-1483, September.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:roc:rocher:264. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Richard DiSalvo). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.